# SDR ASAA2025072859854

- Difficulty date: July 28, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 76,214 hours, 40,162 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FOUND HARD TO CLOSE, BINDING AT UPPER AFT CORNER. MIG 2C INITIATED S/N 40-0039638, 40-0039639. GROUNDED - YES. VERIFIED DOOR FWD ENTRY LP 61121159 CLOSED. MIG-2C'S S/N 40-0039638 THROUGH 40-0039643 CLOSED.
